| Model Number |
AP-07014US |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Intera oncology was notified that on (b)(6) 2026, that the refill kit tubing cracked on during a refill and had to re-access the patient's pump.According to the clinic, the nurses are aware of this and exercise caution when connecting syringe to the tubing.In addition, the patient did not experience an adverse reaction.
Additional Manufacturer Narrative
The clinic did not provide us with sufficient information for intera oncology to perform an investigation.The device was discarded by the clinic, and the lot number was not provided.Therefore, the root cause of the reported incident cannot be established.